# SDR SWAA2014030625822

- Difficulty date: March 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 72,008 hours, 68,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR20123
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EEPLS INOPERATIVE.  RELAMPED EEPLS IAW AMM.
